A 33-year-old female asked:
I am 11 weeks pregnant on heparin 10,000 mg a day. i had heavy nosebleeds today now feeling extremely dizzy and light headed bp is 85/63.
1 doctor answer • 1 doctor weighed in
Neurology 52 years experience
Contact your doctor: You absolutely need to check your hematological status ASAP, as your heparin level may well be too high. Contact your doctor, get the blood tests, and adjust dosing as is appropriate. Please do not delay.
1.3k viewsAnswered >2 years ago
Last updated May 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.